# SDR CALA0500056

- Difficulty date: February 23, 2005
- Submitted: February 23, 2005
- Operation: Air carrier
- Aircraft: N17309
- Make and model: Boeing 7373T0
- Aircraft serial: 23360
- Aircraft time: 58,754 hours, 30,757 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Part number: 6545783501
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A 10 INCH CRACK IN STIFFENER CHANNEL IN FORWARD CARGO BAY AT VOR ANTENNA, STA 500 BETWEEN S28L AND S28R.  THE CHANNEL WAS REMOVED AND REPLACED IAW SRM 51-40-2.
